Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSome remarks on Hankel $r$-planes.
Author(s) Gioia Failla
TypeArticle in Journal
AbstractLet R be the subalgebra of a polynomial ring over a filed generated by the maximal minors of a generic d-shifted matrix, where d is an integer greater than 1. The paper describe the deformation of Proj(R) in terms of weight vectors.
KeywordsHankel matrix; toric variety; Gröbner basis
ISSN0001-4419
LanguageEnglish
JournalAtti Accad. Sci. Torino, Cl. Sci. Fis. Mat. Nat.
Volume144
Pages57--64
PublisherAccademia delle Scienze di Torino, Torino
Year2012
Edition0
Translation No
Refereed No
Webmaster